Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Degond:1999:10.1016/S0764-4442(99)80194-3,
author = {Degond, P and Peyrard, PF and Russo, G and Villedieu, P},
doi = {10.1016/S0764-4442(99)80194-3},
journal = {COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE},
pages = {479--483},
title = {Polynomial upwind schemes for hyperbolic systems},
url = {http://dx.doi.org/10.1016/S0764-4442(99)80194-3},
volume = {328},
year = {1999}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Degond,P
AU - Peyrard,PF
AU - Russo,G
AU - Villedieu,P
DO - 10.1016/S0764-4442(99)80194-3
EP - 483
PY - 1999///
SN - 0764-4442
SP - 479
TI - Polynomial upwind schemes for hyperbolic systems
T2 - COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE
UR - http://dx.doi.org/10.1016/S0764-4442(99)80194-3
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000079484800005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 328
ER -